On the periodic nature of some max-type difference equationsReportar como inadecuado




On the periodic nature of some max-type difference equations - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2005 2005, Issue 14, Pages 2227-2239

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 10 April 2005; Revised 19 June 2005

Copyright © 2005 E. M. Elabbasy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study some qualitative behavior of solutions of some max-typedifference equations with periodic coefficients. Some new resultsof the periodicity character of solutions of that type ofdifference equations will be established.





Autor: E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados